# SDR CALA9901059

- Difficulty date: August 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N71314
- Make and model: Boeing 7373T0
- Aircraft serial: 23365
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON FLOORBEAM WITH FASTENERS PULLED THROUGH AT STA 328, LBL 11.  THE CORRODED SECTION OF FLOORBEAM WAS REMOVED AND A NEW SECTION WAS INSTALLED IAW SRM 53-10-51.
